# SDR AALA980335

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NUMEROUS SPOTS OF CORROSION IN ROLLER TRAY NR 4 BETWEEN STA 879 AND STA 769.  REMOVED CORRODED SECTION OF TRACK, FABRICATED NEW AND INSTALLED PER SRM 51-01-05.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
